Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 124, NWS Amarillo, TX

May 30, 2018Hansford County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at May 30, 2018, 8:44 PM CDT for Hansford County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma. It was in force for 61 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2018, 8:44 PM CDT (01:44 UTC)
Expired
May 30, 2018, 9:45 PM CDT
In force
61 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Ochiltree County, TX

The radar

The Dodge City radar (KDDC), 159 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 8:44 PM CDTHAIL 1.256 Nne Gruver, TXHALF DOLLAR SIZED HAIL NORTH OF GRUVER.
May 30, 8:45 PM CDTHAIL 1.256 Nne Gruver, TX1.25 INCH DIAMETER HAIL REPORTED APPROXIMATELY 6 MILES NORTH-NORTHEAST OF GRUVER.
May 30, 8:50 PM CDTHAIL 1.57 N Gruver, TXHALF DOLLAR TO PING PONG BALL SIZED HAIL FELL NEAR THE INTERSECTION OF HIGHWAY 136 AND FM 2535
May 30, 9:02 PM CDTTSTM WND DMG4 Ne Spearman, TXSTORM CHASER REPORTS A DOWNED POWER LINE ALONG HIGHWAY 15 NORTHEAST OF SPEARMAN.
May 30, 9:07 PM CDTHAIL 1.510 Ne Gruver, TXPING PONG BALL SIZED HAIL NORTHEAST OF GRUVER.
May 30, 9:16 PM CDTTSTM WND DMG4 Wsw Perryton, TXSNAPPED POWER LINE APPROXIMATELY 3 TO 4 MILES SOUTHWEST OF PERRYTON, ALONG HIGHWAY 15.
May 30, 9:30 PM CDTTSTM WND DMG5 Ne Perryton, TXLATE REPORT OF HIGH LINE POLES DOWN FROM DAMAGING WINDS NORTHEAST OF PERRYTON VIA SHERIFF'S OFFICE.
May 30, 9:40 PM CDTTSTM WND GST 591 Ssw Beaver, OK59 MPH WIND GUST REPORTED AT BEAVER MESONET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
3012 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

502 
WUUS54 KAMA 310144
SVRAMA
OKC007-139-TXC195-357-310245-
/O.NEW.KAMA.SV.W.0124.180531T0144Z-180531T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
844 PM CDT WED MAY 30 2018

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Western Beaver County in the Panhandle of Oklahoma...
  Eastern Texas County in the Panhandle of Oklahoma...
  Northern Hansford County in the Panhandle of Texas...
  Ochiltree County in the Panhandle of Texas...

* Until 945 PM CDT

* At 843 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles northwest of Adams to 5 miles north of
  Gruver, moving east-southeast at 30 mph.

  HAZARD...Two inch hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. Storm chasers are reporting blowing dust 
           ahead of these thunderstorms with reduced visibilities. 

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. 

* Locations impacted include...
  Perryton, Spearman, Beaver, Hooker, Forgan, Hardesty, Adams,
  Farnsworth, Boyd, Waka, Floris, Bryans Corner, Baker, Mocane,
  Turpin and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
&&

LAT...LON 3700 10035 3606 10086 3606 10091 3632 10151
      3655 10148 3692 10117
TIME...MOT...LOC 0143Z 286DEG 27KT 3680 10114 3634 10140 

HAIL...2.00IN
WIND...60MPH
 
$$

TLH/Bieda
4 follow-up statements
948 
WWUS54 KAMA 310158
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
858 PM CDT WED MAY 30 2018

OKC007-139-TXC195-357-310245-
/O.CON.KAMA.SV.W.0124.000000T0000Z-180531T0245Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
858 PM CDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN BEAVER...SOUTHEASTERN TEXAS...NORTHEASTERN HANSFORD AND
OCHILTREE COUNTIES...

At 856 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Adams to 9 miles north of
Spearman, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...NWS employee and storm chasers reported half-dollar to ping 
         pong ball size hail at 850 pm CDT, near and just north of 
         Gruver. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Perryton, Spearman, Beaver, Forgan, Hardesty, Adams, Farnsworth,
Boyd, Waka, Floris, Bryans Corner, Baker, Mocane, Turpin and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10035 3606 10086 3606 10091 3628 10143
      3655 10140 3692 10112
TIME...MOT...LOC 0156Z 277DEG 34KT 3679 10100 3633 10126 

HAIL...1.50IN
WIND...60MPH
 
$$

TLH
983 
WWUS54 KAMA 310208
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
908 PM CDT WED MAY 30 2018

OKC007-139-TXC195-357-310245-
/O.CON.KAMA.SV.W.0124.000000T0000Z-180531T0245Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
908 PM CDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN BEAVER...SOUTHEASTERN TEXAS...NORTHEASTERN HANSFORD AND
OCHILTREE COUNTIES...

At 906 PM CDT, severe thunderstorms were located along a line 
extending from near Turpin to near Farnsworth, moving east-southeast 
at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters have reported downed powerlines 
         near Spearman and blowing dust ahead of the storms. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. 

Locations impacted include...
Perryton, Spearman, Beaver, Forgan, Hardesty, Adams, Farnsworth,
Boyd, Waka, Floris, Bryans Corner, Baker, Mocane, Turpin and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
&&

LAT...LON 3700 10035 3606 10086 3606 10091 3628 10143
      3655 10140 3692 10112
TIME...MOT...LOC 0206Z 258DEG 46KT 3688 10084 3635 10100 

HAIL...1.50IN
WIND...60MPH
 
$$

TLH
993 
WWUS54 KAMA 310215
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
915 PM CDT WED MAY 30 2018

OKC007-139-TXC195-357-310245-
/O.CON.KAMA.SV.W.0124.000000T0000Z-180531T0245Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
915 PM CDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN BEAVER...SOUTHEASTERN TEXAS...NORTHEASTERN HANSFORD AND
WESTERN OCHILTREE COUNTIES...

At 914 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Floris to Farnsworth, moving east at
30 mph.

These are very dangerous storms.

HAZARD...Baseball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Perryton, Beaver, Forgan, Hardesty, Adams, Farnsworth, Boyd, Waka,
Floris, Bryans Corner, Baker, Mocane, Turpin and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3700 10035 3606 10086 3606 10091 3633 10118
      3653 10126 3692 10108
TIME...MOT...LOC 0214Z 286DEG 27KT 3686 10077 3633 10093 

HAIL...2.75IN
WIND...60MPH
 
$$

TLH
240 
WWUS54 KAMA 310240
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
940 PM CDT WED MAY 30 2018

OKC007-139-TXC195-357-310247-
/O.EXP.KAMA.SV.W.0124.000000T0000Z-180531T0245Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
940 PM CDT WED MAY 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BEAVER...SOUTHEASTERN
TEXAS...NORTHEASTERN HANSFORD AND WESTERN OCHILTREE COUNTIES WILL
EXPIRE AT 945 PM CDT...

A new severe thunderstorm warning is in place. 

Remember, a Severe Thunderstorm Warning still remains in effect for 
Beaver, Ochiltree, Lipscomb, and Hemphill Counties. 

A severe thunderstorm watch remains in effect until 1100 PM CDT for 
the Panhandle of Oklahoma...and the Panhandle of Texas.


LAT...LON 3700 10035 3606 10086 3606 10091 3633 10118
      3653 10126 3692 10108
TIME...MOT...LOC 0237Z 286DEG 27KT 3681 10057 3628 10073 

$$

TLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:12 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 30, 7:12 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
712 PM CDT Wed May 30 2018

.AVIATION...

Thunderstorms will impact GUY in next few hours. Some of these
have been severe. Appears they have avoided DHT and vertainly are
not expected to impact AMA. Generally expect IFR through the
period, although there is a slight chance for brief MVFR vsbys
around sunrise.

&&

.PREV DISCUSSION... /Issued 503 PM CDT Wed May 30 2018/

..Severe thunderstorm Watch for northern Texas and Oklahoma
Panhandles through 10 pm...

DISCUSSION...

Weak frontal boundary extends east across the southern TX
Panhandle from SFC low pressure located in the far SW TX
Panhandle. This boundary separates much drier air to the south
from modified airmass to the north with ERLY flow and higher
moisture content. ML Cape values just north of the boundary ranged
from 1500 to 2000 J/KG at 4pm. Turning in the lowest levels in
little to none and 0-1 km helicity is negligible. However deep
layer shear is solid and the effective bulk shear was around 45
on average at 4 pm. Thunderstorms have already begun forming in
the mountain areas in NE NM where cap has eroded. The nose of a
weak jet max moving into the area is also aiding in initiation.
The most favored area associated with the jet impulse will move
across the OK Panhandle through evening. H7 theta-e pool is also
shown by models moving across the area in advance of weak H7
disturbance with best theta-e advection also shown across the
northern 1/3 to 2/3s of the CWA this evening. Given this,
continue to show highest POPs (40-60%) across the far north,
however CAMs have trended south with SRN extent of the convection
and have pulled POPs a bit south in this package to just include
the AMA area. Indication is also that after a brief period with
discrete cells, storms may congeal into an MCS as they move across
the area. Convective parameters mentioned above all suggest
another busy evening with severe thunderstorm potential. SPC has
issued a SVR TSTM Watch until 10 PM for the OK Panhandle and the
northern 2 Texas Panhandle COs. Wind and hail are main threats,
possibly favoring wind as the event unfolds. Can't rule out a
brief TOR, but high LCLs will be limiting factor as they have been
all week to sustaining tornadoes.

An upper ridge will build over the area from the south through
early Friday. This will provide some of hottest temps of the year
by Friday, possibly near record levels some locations. That said,
am wondering if recent rainfall will impact highs some locations
(obviously not problem in AMA). Models show good H7 theta-e
advection into SE areas on Friday east of a dryline, but
dewpoints are not impressive. This could lead to some very high
based storms as a disturbance rides around the ridge late in the
day. Main threat if this happens would be from microburst winds
due to strong inverted V sounding profiles.

The ridge pushes SE slightly over the weekend, opening the door to
disturbances inducing storms Saturday night through Monday as
favorable theta-e progs continue. Noted the instability currently
is not progged to be very impressive. Capped POPs at 30% for now
given some model disagreement in strength of S/WVs and how much a
trough in the SW US is able to weaken the ridge. Temps will cool
some SAT as the ridge weakens, then a cold front will provide
more significant cooling Sunday (hence the limited cape mentioned
above). Influence of the front will be short lived and temps will
recover Monday and especially Tuesday as the ridge builds north
once again.

Fire Weather...

Elevated fire weather conditions are possible across the far western
Panhandles Thursday however recent rainfall is expected to mitigate
the threat. Elevated to critical conditions are possible in the northwest
half of the area on Friday (west of dry line) mainly in areas
that have had much less recent rainfall in the last few weeks,
such as the southwest Panhandles.

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

MJG
Hazardous weather outlook, May 30, 4:22 AM CDT, 16 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
422 AM CDT Wed May 30 2018

OKZ001>003-TXZ001>020-317-302300-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
422 AM CDT Wed May 30 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Thunderstorms are expected across the Oklahoma Panhandle and the
northern and eastern Texas Panhandle. Some storms may become
severe with large hail and damaging winds being the main threat
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are possible Friday, Sunday and Monday. Storms
reaching severe criteria remain low at this time.

Heat at or above 105 degrees is possible on Thursday and Friday
for many areas across the region. A Heat Advisory may be needed.

Elevated fire weather conditions across parts of the far western
Panhandles are possible on Thursday and parts of the western and
central Panhandles on Friday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

Area fire managers and emergency officials should be alert for
elevated fire weather conditions Thursday, Friday, and Tuesday.

In the hours before

Local storm report, May 30, 8:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
803 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     7 SW TEXHOMA            36.43N 101.91W
05/30/2018                   SHERMAN            TX   NWS EMPLOYEE

            TWO SEMI-TRAILERS LIKELY BLOWN DOWN DUE TO WINDS.
            DAMAGE IS ALONG HIGHWAY 54, JUST NORTHEAST OF COUNTY
            ROAD 15.

&&

EVENT NUMBER AMA1800198

FOX
Local storm report, May 30, 8:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     EVA                     36.80N 101.90W
05/30/2018  M60 MPH          TEXAS              OK   MESONET

            EVA MESONET REPORTED 60 MPH WIND GUST.

&&

EVENT NUMBER AMA1800199

WEBER
Local storm report, May 30, 8:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
818 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             2 SSW TEXHOMA           36.46N 101.82W
05/30/2018  M2.00 INCH       SHERMAN            TX   NWS EMPLOYEE

            TWO INCH DIAMETER HAIL NEAR THE INTERSECTION OF FM 119
            AND COUNTY ROAD D.

&&

EVENT NUMBER AMA1800200

FOX
Local storm report, May 30, 8:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
819 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             KERRICK                 36.50N 102.24W
05/30/2018  E1.00 INCH       DALLAM             TX   SOCIAL MEDIA

&&

EVENT NUMBER AMA1800201

FOX
Local storm report, May 30, 8:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
824 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     GUYMON                  36.69N 101.48W
05/30/2018  E60 MPH          TEXAS              OK   TRAINED SPOTTER

            SPOTTER MEASURED ESTIMATED 60 MPH WIND GUST.

&&

EVENT NUMBER AMA1800202

WEBER
Local storm report, May 30, 8:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
828 PM CDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             1 S GUYMON              36.67N 101.48W
05/30/2018  E0.75 INCH       TEXAS              OK   SOCIAL MEDIA

            PENNY SIZED HAIL ON THE SOUTH SIDE OF GUYMON.

&&

EVENT NUMBER AMA1800203

FOX

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:12 PM CDTSevere Thunderstorm WarningAMADallam, Hansford, Sherman63 min
May 30, 8:05 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Sherman55 min
May 30, 9:23 PM CDTSevere Thunderstorm WarningAMAHansford, Hemphill, Lipscomb, Ochiltree82 min
May 30, 10:02 PM CDTSevere Thunderstorm WarningAMASherman29 min
May 30, 10:37 PM CDTSpecial Weather StatementAMALipscomb23 min
May 30, 10:40 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb54 min
May 30, 11:24 PM CDTTornado WarningAMAHemphill9 min
May 30, 11:28 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree62 min
May 31, 12:18 AM CDTSpecial Weather StatementAMALipscomb57 min
May 31, 12:37 AM CDTSevere Thunderstorm WarningAMALipscomb38 min
May 31, 4:30 PM CDTFire Weather WatchAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall11 hr
May 30, 8:08 PM CDTSevere Thunderstorm WarningAMABeaver, Texas38 min
May 30, 9:19 PM CDTSevere Thunderstorm WarningAMACimarron, Texas37 min
May 30, 9:29 PM CDTSpecial Weather StatementAMACimarron31 min
May 30, 9:52 PM CDTSevere Thunderstorm WarningAMACimarron49 min
May 30, 9:55 PM CDTSpecial Weather StatementAMATexas50 min
May 30, 10:28 PM CDTSevere Thunderstorm WarningAMATexas62 min
May 30, 10:39 PM CDTSpecial Weather StatementAMACimarron36 min
May 30, 10:58 PM CDTSpecial Weather StatementAMABeaver32 min
May 31, 1:47 AM CDTSpecial Weather StatementAMACimarron43 min
May 31, 2:26 AM CDTSpecial Weather StatementAMATexas49 min
May 31, 2:59 AM CDTSpecial Weather StatementAMABeaver61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.